MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR GRAFT PROSTHESIS

INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR GRAFT PROSTHESIS
Model Number HGK0008-20
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the complaint device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso (b)(4).The test result indicated a value well within product specifications.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.Please note that the device was not used in an approved indication.
 
Event or Problem Description
During an ascending aneurysm repair performed on (b)(6) 2016, the graft was used for axillary cannulation.Once heparin was given, the graft leaked more than what the surgeon used to.It was reported that an intervention was required to prevent serious injury but no additional information has been received at the time of this report.The device was discarded after the procedure, no patient injury was reported.

Brand Name
HEMAGARD KNITTED GRAFT
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5457137
Report Number1640201-2016-00006
Device Sequence Number402596
Product Code DSY
UDI-Device Identifier00384401014133
UDI-Public00384401014133
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2020
Device Model NumberHGK0008-20
Device Catalogue NumberHGK0008-20
Device Lot Number15K08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2016
Initial Report FDA Received Date02/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN
Outcome Attributed to Adverse Event Required Intervention;